Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 901026, 7 pages
http://dx.doi.org/10.1155/2013/901026
Research Article

Nonuniform Exponential Dichotomies in Terms of Lyapunov Functions for Noninvertible Linear Discrete-Time Systems

1Department of Mathematics, University “1st December 1918” of Alba Iulia, 510009 Alba Iulia, Romania
2Academy of Romanian Scientists, Independenţei 54, 050094 Bucharest, Romania
3Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, Vasile Pârvan Boulevard No. 4, 300223 Timişoara, Romania

Received 31 August 2013; Accepted 2 October 2013

Academic Editors: G. Bonanno, G. Fikioris, and M. Inc

Copyright © 2013 Ioan-Lucian Popa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to give characterizations in terms of Lyapunov functions for nonuniform exponential dichotomies of nonautonomous and noninvertible discrete-time systems.